# SDR IPXA2023021791081

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 33,209 hours, 21,831 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACENTER TANK FUEL INDICATED 100 LBS ON GROUND. QUICKLY ROSE TO 800 LBS AT CRUISE. INDICATED 1300 LBS TOP OF DESCENT. INDICATIONS SEEM TO VARY QUICKLY.REMOVED & REPLACED CENTER TANK L REFUEL VALUE CONTROLLER IAW B757 MM 28-21-12 SHOOD 0558685 2-16-23 SDF] ACCOMPLISHED FIMM 28-11-00-815-813 FIG 110 BLOCKS 1, 3, 21, AND 53 FOUND MIGRATION RATE OF 200 LBS PER HOUR SUSPECT DEFUEL VALVE SEE REQ 435405 WITHIN LIMITS OF AMM 28-21-00-201 PLACED ON DMI PER
